U.S. doctors online nowAsk doctors free
CA
A 28-year-old female asked:

I've been on minastrin 24 fe for 1 yr but haven't gotten my period the past 3 months. have taken all pills and have all the symptoms but nothing?

1 doctor answer1 doctor weighed in
Dr. Parul Krishnamurthy
Obstetrics and Gynecology 34 years experience
Can happen: However, just to be on the safe side, do a pregnancy test. The pills can thin your uterine lining, such that then there is no period, this is typically reversible, once the pill is stopped

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 28, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.